# SDR CALA2017121104396

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N69840
- Make and model: Boeing 737924ER
- Aircraft serial: 42181
- Aircraft time: 10,703 hours, 3,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN EMERGENCY LIGHT FWD BULKHEAD IN FRONT OF SEAT 1B REPLACED MISSING LENS COVER OPS CHK GOOD
